Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 22, NWS Wilmington, OH

May 20, 2017Scioto County, Ohio; Lewis County, Kentucky

NWS Wilmington, OH issued this flash flood warning at May 20, 2017, 4:57 PM EDT for Scioto County, Ohio; Lewis County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2017, 4:57 PM EDT (20:57 UTC)
Expired
May 20, 2017, 8:00 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Lewis County, KY, Scioto County, OH

The radar

The Cincinnati radar (KILN), 107 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

606 
WGUS51 KILN 202057
FFWILN
KYC135-OHC145-210000-
/O.NEW.KILN.FF.W.0022.170520T2057Z-170521T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
457 PM EDT SAT MAY 20 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northeastern Lewis County in northeastern Kentucky...
  Southwestern Scioto County in southwestern Ohio...

* Until 800 PM EDT.

* At 456 PM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Heavy rain continues to fall with another 1 to 2 
  inches possible. Runoff from this excessive rainfall will cause 
  flash flooding to occur.

* Some locations that will experience flooding include...
  Portsmouth, New Boston, Rosemount, Friendship, Garrison, Saint
  Paul, Firebrick, Rexton, West Portsmouth and Tannery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3860 8325 3874 8318 3881 8301 3875 8295
      3874 8295 3873 8298 3873 8303 3870 8304
      3868 8303 3866 8305 3864 8305 3863 8307
      3860 8307 3855 8310 3853 8312 3854 8314
      3852 8315 3852 8325

$$

Hickman
2 follow-up statements
998 
WGUS71 KILN 202130
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
530 PM EDT SAT MAY 20 2017

KYC135-OHC145-210000-
/O.CON.KILN.FF.W.0022.000000T0000Z-170521T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lewis KY-Scioto OH-
530 PM EDT SAT MAY 20 2017

...THE FLASH FLOOD WARNING FOR northeastern Lewis and southwestern
Scioto Counties REMAINS IN EFFECT Until 800 PM EDT...

At 529 PM EDT, radar indicated that thunderstorms continue across 
the warning area. Radar has estimated 2 to 2.5 inches of rain has 
fallen in some locations. An additional 1 to 2 inches is possible 
through 700 pm EDT. Runoff from this excessive rainfall will cause 
flash flooding to occur.

Some locations that will experience flooding include...
Portsmouth, New Boston, Rosemount, Friendship, Garrison, Saint Paul,
Firebrick, Rexton, West Portsmouth and Tannery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3860 8325 3874 8318 3881 8301 3875 8295
      3874 8295 3873 8298 3873 8303 3870 8304
      3868 8303 3866 8305 3864 8305 3863 8307
      3860 8307 3855 8310 3853 8312 3854 8314
      3852 8315 3852 8325

$$

Hickman
171 
WGUS71 KILN 202350
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
750 PM EDT SAT MAY 20 2017

KYC135-OHC145-210000-
/O.EXP.KILN.FF.W.0022.000000T0000Z-170521T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lewis KY-Scioto OH-
750 PM EDT SAT MAY 20 2017

...THE FLASH FLOOD WARNING FOR northeastern Lewis and southwestern
Scioto Counties WILL EXPIRE AT 800 PM EDT...

The heavy rain has ended and flooding is no longer expected to pose a
threat.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3860 8325 3874 8318 3881 8301 3875 8295
      3874 8295 3873 8298 3873 8303 3870 8304
      3868 8303 3866 8305 3864 8305 3863 8307
      3860 8307 3855 8310 3853 8312 3854 8314
      3852 8315 3852 8325

$$

AR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 20, 3:52 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 20, 3:52 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
352 PM EDT Sat May 20 2017

.SYNOPSIS...
A warm front will progress northward through the area tonight
allowing for scattered showers and thunderstorms. Some of the storms
may contain heavy rain and gusty winds. Showers and thunderstorms
will persist through Sunday afternoon when a cold front sweeps
through the region. High pressure will build in for the beginning
of the week offering drier and cooler conditions.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Mid/upper level low over the central plains to lift northeast
into the western Great Lakes tonight. Upstream ridge axis to
shift east with the flow backing in response to this system
with an increase in moisture. Convective s/w aided the
development of elevated convection in west central Ohio. This
activity will continue pivoting northeast out of ILN/s FA early
this evening.

East-west oriented frontal boundary has stalled across northern
KY. This front will begin to lift north this evening and push
across ILN/s fa into southern Lower Mi overnight. Moderate
instability has led to the develop of scattered storms over
ILN/s southwest counties invof the warm front. 30-40 kt 0-6km
bulk shear will support some organization to storms these
storms. Downdraft cape 800-900 j/kg suggests the potential for
a few of the stronger updrafts to produce strong to damaging
wind gusts. As this activity moves north away from the genesis
region of more favorable instability it is expected to weaken
some.

Model solns converging showing additional storms developing on
pre-frontal sfc trof overnight. 925 mb favorable axis of
convergence develops into eastern Indiana/western Ohio by 06Z.
Moisture increases with an axis of pw/s values of 1.6 to 1.7
inches. These values are 175 percent of normal. Therefore
potential for heavy rain and flooding will exist. Have
categorical pops developing overnight with this feature. In warm
sector and high moist environment have mild lows in the mid and
upper 60s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Expect ongoing convection associated with pre-frontal sfc trof
Sunday morning. With pw/s of 1.6 to 1.7 inches, the potential
for heavy rain and flooding will exist. The cold front will be
slow to push through the region Sunday, which will provide a
continued threat for storms. Instability is expected to be
marginal. Highs on Sunday will be in the mid and upper 70s.

A chance of pcpn will linger in the eastern counties Sunday
evening before ending. Lows Sunday night will range from the
lower 50s west to the mid/upper 50s east.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The ILN CWA will be in a dry period of cold advection starting on
Monday morning, with a cold front moving east of the region, as a
brief period of surface high pressure ensues. Though clearing skies
are expected, the cooler air mass will result in a drop in max temps
from Sunday to Monday, with highs in the upper 60s to around 70.

With upper level low pressure north of the Great Lakes, the general
flow pattern will gradually amplify, as the parent low spawns an
another upper trough over the middle Mississippi Valley. Though
there is decent agreement between models that most of the southern
stream moisture will remain near and east of the Appalachian
mountains, attention for the middle Ohio Valley will turn to the
forcing just ahead of the low, which will result in gradually
increasing precipitation chances from Tuesday afternoon through
Wednesday morning. 00Z/06Z/12Z runs have forced a shift in the
period of highest PoPs, now focused mainly on Wednesday. There has
also been a general trend slower with the eastward progression of
the upper low, which is unsurprising for closed upper systems in
May. PoPs have been held back a little more significantly on
Thursday, with slight chances introduced as well for Friday. This
system will also result in a period of cooler temperatures for
Wednesday and Thursday, possibly improving more significantly by
Friday (unless the low continues to hang around through the end of
the week).

Behind the low, though timing confidence is marginal, there is high
confidence that the overall pattern will switch to ridging over the
southeastern states through the southern Great Lakes. This will
allow for another round of increasing temperatures.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Surface front has pushed south of the TAF sites across northern
KY and become quasi-stationary. Low clouds and fog north of this
boundary which developed this morning are slowly improving and
expect VFR cigs and vsbys in next hour.
Model solns converging showing additional storms developing on
pre-frontal sfc trof overnight. Have brought in prevailing
showers and VCTS with CIGS dropping to MVFR category.

Moderate instability develops with scattered showers and
thunderstorms developing invof of this front as it pivots north
thru the afternoon into this evening. These storms will have
potential for heavy rain/strong to severe winds and have MVFR
CIGs with IFR vsbys. Brief IFR CIGs during storms will also be
possible.

Model solns converging showing additional storms developing on
pre-frontal sfc trof overnight. Have brought in prevailing
showers and VCTS with CIGS dropping to MVFR category.

Front to push east of the TAF sites Sunday afternoon with
conditions improving.

OUTLOOK...MVFR ceilings lingering Sunday afternoon.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Hatzos
AVIATION...AR
Hazardous weather outlook, May 20, 11:33 AM EDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1133 AM EDT Sat May 20 2017

OHZ026-034-035-044>046-055-056-065-074-211545-
Hardin-Mercer-Auglaize-Logan-Union OH-Delaware-Franklin OH-Licking-
Fairfield-Hocking-
1133 AM EDT Sat May 20 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...This Afternoon and Tonight.
Scattered thunderstorms are expected today with the best coverage
this afternoon. An isolated storm could reach strong to severe
limits. Damaging winds would be the primary severe weather threat,
although isolated large hail can not be ruled out. Another round of
strong thunderstorms is possible late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Strong to severe thunderstorms are possible early Sunday morning
ahead of an advancing cold front. Locally heavy rainfall will be
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-043-051>054-060>064-
070>073-077>082-088-211545-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Shelby-Miami-Champaign-
Clark-Madison-Preble-Montgomery-Greene-Fayette OH-Pickaway-Butler-
Warren-Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
1133 AM EDT Sat May 20 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.
Thunderstorms are likely today with the best coverage this afternoon.
Strong to severe thunderstorms will be possible mainly this
afternoon. Damaging winds will be the primary severe weather threat,
although isolated large hail can not be ruled out. Thunderstorms will
also be capable of producing locally heavy rainfall which may lead
to some flooding issues. Another round of strong to severe
thunderstorms is possible late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Strong to severe thunderstorms are possible early Sunday morning
ahead of an advancing cold front. Locally heavy rainfall will be
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, May 20, 4:17 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
417 PM EDT SAT MAY 20 2017

OHZ080-081-202045-
Highland OH-Adams OH-
417 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS AND
SOUTHEASTERN HIGHLAND COUNTIES UNTIL 445 PM EDT...

At 417 PM EDT, radar indicated a strong thunderstorm near Peebles,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Peebles, Seaman, Sinking Spring, May Hill, Locust Grove and Serpent
Mound.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3893 8359 3900 8359 3908 8353 3907 8338
      3906 8338 3906 8339 3905 8337 3894 8336
      3890 8349
TIME...MOT...LOC 2017Z 218DEG 34KT 3898 8348

Hatzos
Special weather statement, May 20, 4:19 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
419 PM EDT SAT MAY 20 2017

OHZ078>080-202045-
Clermont OH-Highland OH-Brown OH-
419 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...CENTRAL
BROWN AND SOUTHWESTERN HIGHLAND COUNTIES UNTIL 445 PM EDT...

At 418 PM EDT, radar indicated a strong thunderstorm near Bethel,
moving northeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Georgetown, Mount Orab, Bethel, Williamsburg, Sardinia, Hamersville,
Mowrystown, Danville in Highland County, Greenbush, Lake Waynoka,
Buford, State Route 32 at US Route 68, Feesburg, Fincastle, New Hope,
State Route 32 at US Route 62 and Locust Ridge.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3899 8414 3919 8376 3902 8365 3902 8367
      3893 8368 3884 8404
TIME...MOT...LOC 2018Z 243DEG 23KT 3895 8401

Coniglio
Special weather statement, May 20, 4:26 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
426 PM EDT SAT MAY 20 2017

KYZ094-202100-
Owen KY-
426 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OWEN COUNTY UNTIL
500 PM EDT...

At 426 PM EDT, radar indicated a strong thunderstorm 8 miles
northeast of Frankfort, moving northeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Monterey, Natlee, Elk Lake, Beechwood, New Columbus and Harmony.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3835 8481 3835 8482 3836 8484 3836 8487
      3837 8487 3838 8490 3850 8484 3850 8469
      3845 8461 3837 8471 3835 8476 3834 8479
TIME...MOT...LOC 2026Z 205DEG 25KT 3831 8480

Hatzos
Local storm report, May 20, 4:27 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             1 NW TURKEY CREEK LAKE  38.74N 83.20W
05/20/2017  E0.88 INCH       SCIOTO             OH   PUBLIC

&&

ALANR
Special weather statement, May 20, 4:37 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
437 PM EDT SAT MAY 20 2017

OHZ079-081-202115-
Adams OH-Brown OH-
437 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN AND WEST
CENTRAL ADAMS COUNTIES UNTIL 515 PM EDT...

At 437 PM EDT, radar indicated a strong thunderstorm near Ripley,
moving northeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rainfall...

Locations impacted include...
Georgetown, West Union, Seaman, Decatur, Russellville, Cherry Fork
and Redoak.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3873 8380 3885 8392 3895 8358 3880 8355
TIME...MOT...LOC 2037Z 232DEG 18KT 3882 8378

Hatzos
Special weather statement, May 20, 4:52 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
452 PM EDT SAT MAY 20 2017

KYZ097-099-OHZ079-202115-
Mason KY-Bracken KY-Brown OH-
452 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MASON...
NORTHEASTERN BRACKEN AND SOUTHWESTERN BROWN COUNTIES UNTIL 515 PM
EDT...

At 451 PM EDT, radar indicated a strong thunderstorm near Augusta,
moving northeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rainfall...

Locations impacted include...
Maysville, Georgetown, Ripley, Augusta, Brooksville, Dover,
Higginsport, Germantown, Minerva, Parina, South Ripley, Chatham,
Tuckahoe, Stoney Point and AA Highway at State Route 19.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3862 8402 3865 8409 3879 8403 3887 8394
      3885 8384 3874 8377 3864 8389
TIME...MOT...LOC 2051Z 217DEG 20KT 3871 8399

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 2:41 PM EDTSpecial Weather StatementILNBrown34 min
May 20, 2:56 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton20 min
May 20, 3:10 PM EDTSpecial Weather StatementILNBrown35 min
May 20, 3:25 PM EDTSpecial Weather StatementILNClermont35 min
May 20, 3:42 PM EDTSevere Thunderstorm WarningILNAdams, Brown33 min
May 20, 3:57 PM EDTSpecial Weather StatementILNAdams33 min
May 20, 4:17 PM EDTSpecial Weather StatementILNAdams28 min
May 20, 4:19 PM EDTSpecial Weather StatementILNBrown26 min
May 20, 4:28 PM EDTSevere Thunderstorm WarningILNScioto32 min
May 20, 4:29 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland46 min
May 20, 4:34 PM EDTAreal Flood AdvisoryILNBrown3 hr
May 20, 4:37 PM EDTSpecial Weather StatementILNBrown38 min
May 20, 4:43 PM EDTAreal Flood AdvisoryILNScioto3 hr
May 20, 5:12 PM EDTFlash Flood WarningILNBrown3 hr
May 20, 5:17 PM EDTSpecial Weather StatementILNAdams28 min
May 20, 6:59 PM EDTAreal Flood AdvisoryILNClermont3 hr
May 20, 6:59 PM EDTSpecial Weather StatementILNClermont31 min
May 19, 8:11 PM EDTSpecial Weather StatementILNLewis19 min
May 20, 2:15 PM EDTSpecial Weather StatementILNBoone, Kenton30 min
May 20, 2:16 PM EDTSpecial Weather StatementILNBracken29 min
May 20, 2:42 PM EDTSpecial Weather StatementILNCampbell, Kenton33 min
May 20, 2:58 PM EDTSpecial Weather StatementILNMason32 min
May 20, 4:26 PM EDTSpecial Weather StatementILNOwen34 min
May 20, 4:52 PM EDTSpecial Weather StatementILNBracken23 min
May 20, 5:23 PM EDTSpecial Weather StatementILNLewis37 min
May 20, 5:47 PM EDTFlash Flood WarningILNLewis3 hr
May 20, 6:05 PM EDTAreal Flood AdvisoryILNBracken, Pendleton3 hr
May 20, 7:07 PM EDTSevere Thunderstorm WarningILNCarroll38 min
May 20, 7:51 PM EDTSpecial Weather StatementILNCarroll, Gallatin24 min
May 20, 7:57 PM EDTAreal Flood AdvisoryILNBoone, Carroll, Gallatin, Owen3 hr

Nearby

Flash Flood Warnings in Ohio, 2017Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.